# SDR 2007UALA00615

- Difficulty date: February 26, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,359 hours, 34,383 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056914
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31591478U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  CAUSED BY GAUGE ADAPTER FITTING O-RING LEAKING.  REPLACED O-RING.
